# SDR MZZA99070

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79744
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 798
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A 1 INCH BY .5 INCH AREA IG CORROSION WAS FOUND ON FUSELAGE SKIN BETWEEN BS 798 AND STRINGER 10L.  THE CORROSION WAS REMOVED AND REPAIRED PER SRM 53-30-03 FIG 15A 51-10-02.  (M)
